# SDR AT9900093

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Row  1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING WILL NOT STAY ON.  REPLACED FLOOR COVER AND WIRING SPLICES AT ROW NR 1.  OPERATIONAL TEST NORMAL IAW MM 33-50.
